# SDR AALA202512264964

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 35,338 hours, 14,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR LATCH HOOK LOOSE. MAINTENANCE TIGHTENED RETAINER CLIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-02.
